Regularity of optimal transport maps and partial differential inclusions

Luigi Ambrosio, Guido De Philippis, Bernd Kirchheim

Research output: Contribution to journalArticlepeer-review


In this work we address the issue of Sobolev regularity of solutions of Monge-Ampere equations in a borderline case and show how this question is related to a rigidity problem for partial differential inclusions.

Original languageEnglish (US)
Pages (from-to)311-336
Number of pages26
JournalAtti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni
Issue number3
StatePublished - 2011


  • Monge-Ampere equations
  • Optimal transportation
  • Partial differential inclusions

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Regularity of optimal transport maps and partial differential inclusions'. Together they form a unique fingerprint.

Cite this